# SDR AALA202103059018

- Difficulty date: March 4, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N778XF
- Make and model: Airbus A319-112
- Aircraft serial: 4127
- Aircraft time: 32,705 hours, 14,736 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 2079113AC
- Part serial: 0054756
- Condition: Inoperative
- Location: Cabin Pressure
- Part time: 66,344 hours, 24,953 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT WAS GROUNDED: THE CABIN ALTIMETER WAS CLIMBING AND DESENDING. SWITCHED TO SYSTEM #2 AND THE PRESSURIZATION STABLIZED  AND FUNCTIONED NORMALY. REMOVED AND REPLACED CABIN PRESSURE CONTROLLER IAW AMM 21-31-34-000-001-A AND 21-34-400-001-A.
